# SDR IPXA2022040180726

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 24,499 hours, 8,810 cycles
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP STATUS MESSAGE. C/W AFOLTS TEST PER 26 11 00 715 001 NO FAULTS NOTED DISCONNECTED D4200P AND D4230P AND CHECKED RESISTANCE OF ALL WIRE SEGMENTS AND LOOPS FOUND WIRE W5334-001R-16 HAD 2.8 OHMS RESISTANCE. RECONNECTED D4200P AND D4230P AND C/W AFOLTS TEST AGAIN. OPS CHECK GOOD. THIS CLEARS 777489.C/W AFOLTS TEST PER 26 11 00 715 001 NO FAULTS NOTED DISCONNECTED D4200P AND D4230P AND CHECKED RESISTANCE OF ALL WIRE SEGMENTS AND LOOPS FOUND WIRE W5334-001R-16 HAD 2.8 OHMS RESISTANCE. RECONNECTED D4200P AND D4230P AND C/W AFOLTS TEST AGAIN. OPS CHECK GOOD.
